# SDR SWAA2014052728367

- Difficulty date: May 24, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 86,832 hours, 68,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101073
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EMERGENCY EXIT LIGHT COVER MISSING.  INSTALLED COVER IAW AMM.
